liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Noether theorem for stochastic operators on Schatten classes
Department of Mathematics, Uppsala University, Uppsala, Sweden.ORCID iD: 0000-0002-5816-4345
Department of Probability and Biomathematics, Gdańsk University of Technology, Gdańsk, Poland.
2017 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 452, no 2, 1395-1412 p.Article in journal (Refereed) Published
Abstract [en]

We show that a stochastic (Markov) operator S acting on a Schatten class C-1 satisfies the Noether condition (i.e. S' (A) = A and S' (A(2)) = A(2), where A is an element of C-infinity is a Hermitian and bounded operator on a fixed separable and complex Hilbert space (H, <.,.>)), if and only if S(E-A(G)XEA(G)) = E-A (G)S(X)E-A (G) for any state X is an element of C-1 and all Borel sets G subset of R, where E-A (G) denotes the orthogonal projection coming from the spectral resolution A = integral(sigma(A)) zE(A)(dz). Similar results are obtained for stochastic one-parameter continuous semigroups.

Place, publisher, year, edition, pages
Elsevier, 2017. Vol. 452, no 2, 1395-1412 p.
Keyword [en]
Schatten classes, Markov operator, Noether property
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-140846DOI: 10.1016/j.jmaa.2017.03.068ISI: 000400224400039OAI: oai:DiVA.org:liu-140846DiVA: diva2:1140997
Funder
Swedish Institute, 00507/2012]Swedish Institute, 11142/2013]Swedish Institute, 19826/2014]
Available from: 2017-05-30 Created: 2017-09-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bartoszek, Krzysztof
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf